# SDR RAIA00201021

- Difficulty date: January 15, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 16,732 hours, 15,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- ESCAPE PATH LIGHTS INOP.  RECONNECTED PATH LIGHT STRIP CONNECTOR.  OPS CHECK OK.
